# SDR IPXA2020030252613

- Difficulty date: February 18, 2020
- Submitted: March 2, 2020
- Operation: Air carrier
- Aircraft: N313UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27764
- Aircraft time: 60,085 hours, 20,188 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 148T31316
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C12CRACK ON FUSELAGE SKIN (P/N : 148T3131-6) NEAR STA 1654 , S-13ARREPAIR I.A.W 767-300F SRM 53-80-01-2R-7 REV.76.01
